# SDR SWIA2020040349889

- Difficulty date: February 18, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 40,186 hours, 33,964 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING AFT SPAR TO AUX SPAR DRAG ANGLE SUPPORT STRUCTURE AT WS 48.0 CRACKED    (C-CHECK) RO 4/2/2020   REMOVED CRACKED ANGLE AND INSTALLED NEW ANGLE IAW CRJ 200 SRM
